Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Definable sets in ordered structures. III


Authors: Anand Pillay and Charles Steinhorn
Journal: Trans. Amer. Math. Soc. 309 (1988), 469-476
MSC: Primary 03C45; Secondary 03C40, 03C50, 06F99
MathSciNet review: 943306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any $ o$-minimal structure has a strongly $ o$-minimal theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C40, 03C50, 06F99

Retrieve articles in all journals with MSC: 03C45, 03C40, 03C50, 06F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0943306-9
PII: S 0002-9947(1988)0943306-9
Article copyright: © Copyright 1988 American Mathematical Society